# SDR RAIA201112250011

- Difficulty date: December 25, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 30,316 hours, 28,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE ANGLE FROM BEAM TO THE RT FLOOR SILL HAS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE ANGLE FROM BEAM TO THE RT FLOOR SILL.
